# SDR IPXA1M68466

- Difficulty date: July 27, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 69,948 hours, 10,656 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: DWGARB1180
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT OTBD WING LOWER FIXED L/E STRAP CRACKED OTBD OF SLAT ACTUATING MECHANISM.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT STRAP IN RT WING L/E IAW ARB1180, SRM 51-21-01, SRM 51-35-01.
